# SDR AALA202401290318

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N171US
- Make and model: Airbus A321-211
- Aircraft serial: 1465
- Aircraft time: 74,612 hours, 28,624 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: UNKNOWN
- Condition: Stuck
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR 2L INTERMITTENT ARM/ DISARM INDICATION. MAINTENANCE FOUND THE MICRO SWITCH STUCK ON THE SLIDE BOTTLE, CLEANED IT AND ACCOMPLSHED A SATISFACTORY OPERATIONAL CHECK.
